Anisotropic diffusion of elongated and aligned polymer chains in a nematic solvent

  • Posted on: 16 September 2014
  • By: yethiraj
TitleAnisotropic diffusion of elongated and aligned polymer chains in a nematic solvent
Publication TypeJournal Article
Year of Publication2006
AuthorsLink S., Chang W.S, Yethiraj A., Barbara P.F
JournalJournal of Physical Chemistry BJournal of Physical Chemistry B
Volume110
Pagination19799
Date PublishedOct
Accession NumberISI:000241053400009
Short TitleJ. Phys. Chem. B